# SDR UALA2011101005482

- Difficulty date: October 9, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 76,770 hours, 22,331 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Part number: 7321387014
- Part serial: 32565
- Condition: Failed
- Location: Apu Intake
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT GATE,  APU FAILED WITH FAULT LIGHT.  TRIED RESTART 3 TIMES, FAILED ALL 3 TIMES.  REMOVED AND REPLACED APU INTAKE DOOR ACTUATOR IAW AMM. OPS CHECKED NORMAL.
